×

zbMATH — the first resource for mathematics

Plane semigroups. (English) Zbl 0117.26602

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Home, Real commutative semigroups in the plane, Pacific J. Math., to appear.
[2] F. B. Jones and G. S. Young, Product spaces in \?-manifolds, Proc. Amer. Math. Soc. 10 (1959), 307 – 308. · Zbl 0105.17401
[3] R. J. Koch and A. D. Wallace, Admissibility of semigroup structures on continua, Trans. Amer. Math. Soc. 88 (1958), 277 – 287. · Zbl 0081.25506
[4] R. L. Moore, Foundations of point set topology, Amer. Math. Soc. Colloq. Publ. Vol. 3, Amer. Math. Soc., New York, 1932. · Zbl 0005.05403
[5] Paul S. Mostert and Allen L. Shields, Semigroups with identity on a manifold, Trans. Amer. Math. Soc. 91 (1959), 380 – 389. · Zbl 0205.02602
[6] Paul S. Mostert and Allen L. Shields, On a class of semigroups on \?_{\?}, Proc. Amer. Math. Soc. 7 (1956), 729 – 734. · Zbl 0071.25503
[7] Paul S. Mostert, Sections in principal fibre spaces, Duke Math. J. 23 (1956), 57 – 71. · Zbl 0072.18102
[8] Paul S. Mostert, One-parameter transformation groups in the plane, Proc. Amer. Math. Soc. 9 (1958), 462 – 463. · Zbl 0087.37803
[9] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95 – 112. · Zbl 0065.00802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.